# SDR DXTA2019061742502

- Difficulty date: June 14, 2019
- Submitted: June 17, 2019
- Operation: Air carrier
- Aircraft: N600QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605664
- Aircraft time: 11,088 hours, 8,576 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323712
- Condition: Dirty
- Location: Zone 100
- Stage of operation: CR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT ODOR OIL SMELL - WHEN SELECTING HEAT ON DURING CRUISE FLIGHT, THERE WAS AN OIL SMELL IN THE COCKPIT.  WHEN SELECTING HEAT OFF THE OIL SMELL DISAPPEARED.  REPLACED COALESCOR SOAK RAN APU AND ENGINES. OPERTION CHECK GOOD REF CESZOKMM 21-51-00
